schliessen

Filtern

 

Bibliotheken

1.

Identities of symmetry for expansions of q-Euler polynomials
by Kim, Dae San

International Journal of Mathematical Analysis, 2014, Vol.8, pp.401-407

4.

Identities of symmetry for generalized q-Euler polynomials
by Kim, Dae San

International Journal of Mathematical Analysis, 2014, Vol.8, pp.619-626

9.

Higher-order Daehee numbers and polynomials
by Kim, Dae San

International Journal of Mathematical Analysis, 2014, Vol.8, pp.273-283

10.

A note on the lambda-Daehee polynomials
by Kim, Dae San

International Journal of Mathematical Analysis, 2013, Vol.7, pp.3069-3080

1

Recommended databases

Find more Articles matching your search terms in these recommended databases.